# SDR C2XA10IA181

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,099 hours, 16,940 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302501
- Condition: Overtemp
- Location: Nr 2
- Part time: 13,616 hours, 9,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 2479, THE CREW REPORTED A NR 2 BATTERY OVERTEMP INDICATION DURING CRUISE.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
